MultiDatabases

Tsukuba Journal of Mathematics

Vol.24, No.2 (2000)
Author
Title
Page
Hajime Ono
Vanishing theorem for 2-torsion instanton invariants
221
Yury Nikolayevsky
Surfaces with simple geodesics
233
Alejandro Illanes
Zero-dimensional subsets of hyperspaces
249
Nobuo Nakazawa
On hypoellipticity for a class of pseudo-differential operators
257
Hyang Sook Kim, Yong-Soo Pyo and Kyoung-Hwa Shin
On the Chern-type problem in an indefinite Kahler geometry
279
Henryk Michalewski
Homogeneity of K(Q)
297
Liu Jinlin
Ruscheweyh derivative and strongly starlike functions
303
Setsuo Nagai
Invariant homogeneous structures on homogeneous real hypersurfaces in a complex projective space and an odd-dimensional sphere
311
David E. Dobbs
When is an ordered field a metric space?
325
Wu Bing-Ye
Curvature pinching theorems for minimal surfaces in complex Grassmann manifolds
337
Hiroshi Mikawa
On exponential sums over primes in arithmetic pro-gressions
351
Hiroshi Mikawa
On Goldbach numbers in arithmetic progressions
361
Jorg Brudern and Trevor D. Wooley
On Waring's problem: two cubes and seven biquadrates
387
Csaba Vincze
On the existence of C-conformal changes of Riemann-Finsler metrics
419
Noriaki Sato
On Lagrangian H-umbilical surfaces in CP^2(C)
427
Beatrice Ruini and Fulvia Spaggiari
Corrigendum to "On the structure of Takahashi manifolds"
433
Vol.24, No.1 (2000)
Author
Title
Page
Toshiaki Adachi, Sadahiro Maeda and Seiichi Udagawa
Simpleness and closedness of circles in compact Hermitian symmetric spaces
1
Mark L. Teply and Seog Hoon Rim
On coverings of modules
15
Nakao Hayashi, Pavel I. Naumkin and Patrick-Nicolas Pipolo
Analytic smoothing effects for some derivative nonlinear Schrodinger equations
21
Xiaowei Xu and Reiko Sakamoto
Boundary value problems related to differential operators with coefficients of generalized Hermite operators
35
Tatsuya Arakawa
A note on normally generated line bundles on compact Riemann surfaces II
59
Katsuro Sakai and Shigenori Uehara
Spaces of upper semi-continuous multi-valued functions on separable metric spaces
69
Sandra Lucente
Nonlinear wave equation with potential
81
Tatsuji Tanaka
On the Chow-forms of elliptic normal curves of degree 4
109
Hiroyuki Kurihara
The type number on real hypersurfaces in a quaternion space form
127
Li Ma
On the existence of solutions of prescribing scalar curvature problem
133
Ryosuke Ichida
The injectivity radius and the fundamental group of compact homogeneous Riemannian manifolds of positive curvature
139
Janusz J. Charatonik and Pavel Pyrih
Atomic mappings can spoil lightness of open mappings
157
Daigo Hirohashi, Takahiro Kanno and Hiroyuki Tasaki
Area-minimizing of the cone over symmetric R-spaces
171
Reiko Aiyama and Kazuo Akutagawa
Kenmotsu type representation formula for spacelike surfaces in the de Sitter 3-space
189
Toshiji Terada
Topological lattices Ck(X) and Cp(X): Embeddings and Isomorphisms
197
Shin-ichi Kasai
On the microlocal structure of regular simple prehomogeneous vector space (GL(1)^2 \times SL(7), \Lambda_3+\Lambda^*_1)
209